I was going to correct the spelling error in the headline, but I kind of like it. It matches how I feel. I am going through withdrawal. Wellbutrin stopped working and started causing me to have hallucinations. Because the hallucinations were not interesting and were annoying, I decided to go off Wellbutrin. I went down to ½ my usual dose. This worked great for a few days. On Monday, I felt as if I were trying to climb out of my skin. I downloaded anti-anxiety music which did help. By Tuesday, the climb out of my skin feeling was gone.
I had a couple good days, then on Friday, I was walking into walls. I thought it was positional vertigo, so I did my ear exercises. Eventually, I looked up the symptoms of withdrawal from Wellbutrin. Nausea – which had developed by then, and dizziness. Saturday, I was better.
Today, I did fine until I fell onto the counter that holds the bathroom sink. Landed on the corner of the counter. I’d have been fine if the room hadn’t moved. Now, the nausea is back.
This is what life on psych meds is like. First, I feel bad enough that I know I have to go back down the rabbit hole and have tea with the Mad Hatter. Then I have to go through med adjustment which lasts 2-3 months. During this time, I walk into walls and I get to feel my brain change a little each day. Then, for a period of time, the med works properly and life is great. Then the med stops working and starts causing enough problems that the problems are worse than withdrawal. Withdrawal lasts 4-12 weeks. I’m in Week 2. I get to repeat this process for the rest of my life. It’s not easy being mentally ill. I’ve had clients bitch they don’t want to go off methadone or stop using heroin because they’d go through withdrawal. If withdrawal from psych meds were like withdrawal from heroin – puke and poop for three days – I’d be thrilled.
Meanwhile, I popped a crown off on Tuesday while simultaneously breaking another tooth in half lengthwise. My dentist was on vacation last week, and the earliest appointment I could get was for this coming Thursday. I’m on a liquid diet and wishing I could eat something that required chewing. So far, I’ve lost 3 pounds – all of which will return when I can once again eat solid food. With a liquid diet, liquid in means liquid out. The last time I had to pee so often, I was on lithium. Lithium is processed through the kidneys and I had to drink lots and lots and lots of water each day.
I’ve been working on earrings, but I haven’t gotten them photographed. I finally managed to do a decent job with a brick stitch and made dangly earrings with long fringe. At the moment, I’m learning Russian Leaf earrings. I ordered beads from Lima Beads and my order arrived on Friday. I put together some earrings – which also aren’t photographed. I bought a number of pendants and now have to make necklaces. I can’t find my crimp bead covers. I’ll have to order some of those.
I have been doing some photography. Considering the dizziness, I’m amazed that I can hold the camera still.
I’ve been wanting to take a smily moon photo for a while now. I finally got the chance a few mornings ago. I had the camera on the tripod when I took this shot.
The neuropathy acted up last night and it takes an hour and a half for the gabapentin to kick in. Nothing to do but grab the camera, pop it on the tripod, aim at the sky and play around.
Sunset a couple nights ago facing east. The western view wasn’t that exciting.
Tonight’s sunset facing west. I am really liking that graduated neutral density filter. The filter darkens the sky so I don’t have blown out sky when I’m taking landscape shots.
When I was taking shots of the nasturtiums, I was intrigued by the bright white lines in the leaves. So I took a leaf shot. I’m not sure if that was an art moment or a withdrawal moment. I’ll be fine in a couple months.
I like taking the shots other people ignore. So here are a couple darned near dead zinnia shots.
I’m linking with Nina Marie here. Stop by and see what other artists are doing.
Looking for a gift? Check out my web store here at DebThumanArt.com.